# SDR 2022F00405

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: General aviation
- Aircraft: N475FX
- Make and model: Boeing 75
- Aircraft serial: 45508
- Aircraft time: 3,813 hours, 2,875 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Damaged
- Location: Right
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CLEARED FOR TAKEOFF ON RUNWAY 35L AND KCOS. AFTER VERIFYING OUR LINEUP AND SETTING TAKEOFF POWER, WE STARTED OUT TAKEOFF ROLL. IMMEDIATELY UPON STARTING ROTATION AND LARGE UN-COMMANDED DOWNWARD PULLING FORCE WAS EXERTED ON THE AIRCRAFT FORCING THE NOOSE BACK ONTO THE RUNWAY.  WITH KNOWLEDGE OF THE REMAINING RUNWAY MARK AND IMMEDIATELY INITIATED ABORTED TAKEOFF PROCEDURES.  WHILE ABORTING IT BECAME AWARE THAT OUR DIRECTIONAL CONTROL ABILITY WAS IN QUESTION.   WE SAFELY EXITED THE RUNWAY AND TAXIED BACK TO JET CENTER.   AFTER EXITING THE AIRCRAFT WE HAD BECOME AWARE THAT DAMAGE TO THE RIGHT MAINS HAD OCCURRED.
